# SDR UIEA2021050101045

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG THRUST REV OPEN/CLOSE ACTUATOR HAS EVIDENCE OF HYD LEAK( CLEANED #2 ENG T/R ACTUATOR ON BOTH SIDES PENDING OPS CHECK. PERFORMED OPS CHECK PER AMM 78-31-00, NO LEAKS NOTED.   )
